Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 134, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Sep 14, 2021, 8:30 PM EDT for Macomb County, Wayne County, Michigan. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2021, 8:30 PM EDT (00:30 UTC)
- Expired
- Sep 14, 2021, 9:06 PM EDT
- In force
- 36 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Macomb County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 53 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 8:34 PM EDT | TSTM WND GST 54 | 2 Ene Romulus, MI | MEASURED AT KDTW DETROIT METRO AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 14, 3:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 547 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted.
205
WUUS53 KDTX 150030
SVRDTX
MIC099-163-150130-
/O.NEW.KDTX.SV.W.0134.210915T0030Z-210915T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
830 PM EDT Tue Sep 14 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Wayne County in southeastern Michigan...
Southern Macomb County in southeastern Michigan...
* Until 930 PM EDT.
* At 830 PM EDT, severe thunderstorms were located along a line
extending from near Warren to Dearborn to near Romulus, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Warren around 835 PM EDT.
Downtown Detroit and Detroit around 840 PM EDT.
St. Clair Shores, Mount Clemens, Grosse Ile and Belle Isle around
845 PM EDT.
Grosse Pointe around 850 PM EDT.
Other locations impacted by these severe thunderstorms include
Melvindale, Gibraltar, Roseville, New Boston, Rockwood, Harper Woods,
Westland, Grosse Pointe Shores, Ecorse and Center Line.
People attending the Aretha Franklin Amphitheater, Fox Theatre,
Comerica Park, the Garden Party on Belle Isle, and Little Caesars
Arena should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4250 8270 4254 8276 4254 8281 4243 8284
4236 8288 4232 8306 4229 8309 4224 8313
4212 8312 4205 8315 4201 8314 4209 8329
4209 8354 4229 8350 4245 8329 4245 8308
4256 8309 4261 8280 4255 8266 4254 8266
TIME...MOT...LOC 0030Z 252DEG 38KT 4248 8308 4232 8320 4216 8337
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RBP2 follow-up statements
007
WWUS53 KDTX 150051
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
851 PM EDT Tue Sep 14 2021
MIC099-163-150130-
/O.CON.KDTX.SV.W.0134.000000T0000Z-210915T0130Z/
Wayne MI-Macomb MI-
851 PM EDT Tue Sep 14 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL WAYNE AND SOUTHEASTERN MACOMB COUNTIES...
At 851 PM EDT, severe thunderstorms were located along a line
extending from near Mount Clemens to Grosse Pointe to near Wyandotte,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
St. Clair Shores around 855 PM EDT.
Other locations impacted by these severe thunderstorms include
Melvindale, Gibraltar, Roseville, Rockwood, Harper Woods, Grosse
Pointe Shores, Ecorse, Center Line, Grosse Pointe Woods and
Woodhaven.
People attending the Aretha Franklin Amphitheater, Fox Theatre,
Comerica Park, the Garden Party on Belle Isle, and Little Caesars
Arena should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4250 8270 4254 8276 4254 8281 4243 8284
4236 8288 4232 8306 4229 8309 4224 8313
4213 8312 4205 8315 4201 8314 4209 8329
4225 8324 4237 8317 4245 8308 4256 8300
4261 8280 4255 8266 4254 8266
TIME...MOT...LOC 0051Z 252DEG 38KT 4255 8280 4239 8292 4223 8309
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KDK240
WWUS53 KDTX 150106
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
906 PM EDT Tue Sep 14 2021
MIC099-163-150116-
/O.CAN.KDTX.SV.W.0134.000000T0000Z-210915T0130Z/
Wayne MI-Macomb MI-
906 PM EDT Tue Sep 14 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE AND SOUTHEASTERN
MACOMB COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
LAT...LON 4250 8270 4254 8276 4254 8281 4243 8284
4236 8288 4232 8306 4229 8309 4224 8313
4213 8312 4205 8315 4201 8314 4209 8329
4225 8324 4237 8317 4245 8308 4256 8300
4261 8280 4255 8266 4254 8266
TIME...MOT...LOC 0104Z 252DEG 38KT 4259 8262 4243 8274 4227 8291
$$
KDKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 6:42 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Sep 14, 6:42 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
642 PM EDT Tue Sep 14 2021
.AVIATION...
The sfc cold front will be advancing across the Flint area around
00Z and will progress across metro Detroit between 01Z and 03Z.
Lingering prefrontal instability will support continued scattered to
numerous thunderstorms ahead of this front, affecting the metro
Detroit terminals through roughly 02Z. There will be a wind shift
toward the west-northwest with the passage of the front. Post
frontal wind speeds will decrease rather quickly as the gradient
quickly relaxes. Subtle low level post frontal cold air advection
will result in some areas of MVFR and/or low end VFR clouds during a
good portion of the night. Lower cloud coverage is likely to remain
highly variable through the night.
For DTW...Based on current expectation for the timing of the front,
the risk for thunderstorms at metro airport should end around 02Z,
with the risk ending across the eastern portions of the airspace by
04Z.
.DTW THRESHOLD PROBABILITIES...
* Medium for ceilings at or below 5 kft tonight and Wednesday.
* Medium for thunderstorms this evening.
&&
.PREV DISCUSSION...
Issued at 235 PM EDT Tue Sep 14 2021
DISCUSSION...
Piecewise trough complex is working through the Great Lakes region
today. The main wave is arching northeast into Ontario, while a
secondary wave and its contribution to the right entrance region of
the upper-jet is currently working through northern Illinois and
about to emerge over southern Lake Michigan. As noted in the earlier
discussion, an instability rich airmass is established over southern
Lower Michigan. Isolated convection has initiated along the eastern
bounds of greater CAPE depth from NE Indiana into SE Lower Michigan.
Expectations are for convective initiation to occur in earnest in a
couple of additional regions of increasing CAPE gradient, one over
south-central Lower Michigan and the other closer to the surface
front over western Lower Michigan. The haphazard convective release
will likely complicate organization and evolution of resultant
clusters / line segments of storms.
- Excerpt from Prior Update discussion -
Rather vigorous convective release is still expected to occur along
in advance of a cold front this afternoon and evening (20z-03z).
Instability will build quickly early this afternoon across southern
Lower Michigan via insolation and differential thermal advection.
MLCAPE values exceeding 2 kJ/kg will be more than sufficient for
rapid updraft growth upon initiation. Kinematically, the background
deep shear will be lacking - with the exception of the lowest 500m,
where shear will be cautiously high. However, directional profile
may be adequately veered, preventing updrafts from leveraging
streamwise inflow - except for brief episodes of storm propagation
that surge south - posing a brief tornado risk during the anomalous
propagation.
The paltry deep shear will limit overall updraft width and result in
rather quick life cycles for each updraft. Overall the convection
will be loosely organized in a region of forced ascent along the
frontal zone. First generation cells will be the most capable at
generating severe hail with the undisturbed high density instability
in the 850-500mb layer. The lack of shear is not indicative of the
lack of momentum in the column - with 40+kts of environmental flow,
there will be adequate background momentum to present an evolving
damaging wind threat with DCAPE values exceeding 1.2 kJ/kg.
----
A couple of days of thermal troughing will follow tomorrow and
Thursday, depressing temps back toward average values. The overall
flow regime then gradually transitions in the North American middle
latitudes through the weekend into next week, with building heights
and responding temperatures. The region will remain close enough to
the swift flow aloft across southern Canada to allow shortwave
forcing to produce a chance for showers and storms Saturday.
Indications are that a weakness in the height field will filter
northward into the region toward the end of the forecast period,
producing another day or two of unsettled weather. Temperatures will
be above average through the weekend into early next week.
MARINE...
Small Craft Advisories remain in effect through late evening for all
nearshore waters as a strong upper level wave aids in the production
of 20-30 knot gusts. Still some lag this afternoon in developing an
over-water mixed layer, but expect stronger gusts to mix down soon.
A cold front will advance across the central Great Lakes this
evening triggering scattered showers and thunderstorms. Some may
become severe with both strong winds and large hail possible. A
cooler and drier airmass settles in with lighter WNW by Wednesday
with favorable marine conditions expected through Thursday.
HYDROLOGY...
Showers and thunderstorms are likely late this afternoon and
evening. Brief intense rainfall is expected with these storms.
Rainfall amounts approaching one inch are possible in locations
where a couple of rounds of rainfall are experienced. Since storms
will be moving at approximately 40 mph, intense rainfall should
remain short-lived, precluding any widespread flooding. Rather,
localized ponding and gathering in poor drainage areas can be
expected.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory until 10 PM EDT this evening for LHZ421-422-
441>443.
Lake St Clair...Small Craft Advisory until 10 PM EDT this evening for LCZ460.
Michigan waters of Lake Erie...Small Craft Advisory until 10 PM EDT this evening for LEZ444.
&&
AVIATION.....99
DISCUSSION...Mann
MARINE.......KK
HYDROLOGY....Mann
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Sep 14, 4:39 AM EDT, 15 hours 51 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Detroit/Pontiac MI 439 AM EDT Tue Sep 14 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-150830- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- 439 AM EDT Tue Sep 14 2021 This Hazardous Weather Outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight Thunderstorms will increase in coverage and intensity during the late afternoon and evening hours as a cold front tracks through the region. Scattered severe thunderstorms will be capable of producing wind gusts to 60 mph and hail to one inch in diameter. In addition, an isolated tornado will be possible. Widespread heavy rainfall is not expected, but locally higher rainfall amounts in excess of one inch will occur within areas that witness intense thunderstorms or multiple rounds of rain. This could lead to some urban and poor drainage flooding. Severe thunderstorms are most likely between 4 pm and 10 pm. Individual storms will track to the east-northeast at 40 to 45 mph, while the entire line sags southeastward along the front. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be need during the late afternoon and evening hours. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-150830- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 439 AM EDT Tue Sep 14 2021 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Huron, and Lake St Clair. .DAY ONE...Today and Tonight Thunderstorms will increase in coverage and intensity during the late afternoon and evening hours as a cold front tracks through the region. Scattered severe thunderstorms will be capable of producing wind gusts to 50 knots and hail to one inch in diameter. In addition, an isolated tornado will be possible. Severe thunderstorms are most likely between 4 pm and 10 pm. Individual storms will track to the east-northeast at 35 to 40 mph, while the entire line sags southeastward along the front. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be need during the late afternoon and evening hours.
In the hours before
Special weather statement, Sep 14, 7:04 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
704 PM EDT Tue Sep 14 2021
MIZ082-142345-
Lenawee MI-
704 PM EDT Tue Sep 14 2021
...Strong thunderstorms will impact portions of Lenawee County
through 745 PM EDT...
At 704 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Addison to 7 miles west of Hudson to 8
miles east of Fremont. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Addison and Cement City around 710 PM EDT.
Hudson around 715 PM EDT.
Onsted around 720 PM EDT.
Clayton around 725 PM EDT.
Adrian, Tecumseh, Morenci and Britton around 745 PM EDT.
Other locations impacted by these storms include Seneca, Manitou
Beach-Devils Lake, Macon, Lime Creek, Munson, Ogden Center,
Canandaigua, Ridgeway, Palmyra and Tipton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4207 8436 4208 8377 4190 8377 4172 8398
4171 8436
TIME...MOT...LOC 2304Z 268DEG 31KT 4201 8439 4189 8448 4170 8477
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RBPLocal storm report, Sep 14, 7:26 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
726 PM EDT TUE SEP 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM MARINE TSTM WIND 5 E CROSWELL 43.27N 82.52W
09/14/2021 M41.00 MPH LHZ443 MI MESONET
36 KNOT GUST VIA LEXINGTON HARBOR WEATHER FLOW STATION
82192.
&&
KKSpecial weather statement, Sep 14, 7:31 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
731 PM EDT Tue Sep 14 2021
MIZ061-062-150015-
Genesee MI-Lapeer MI-
731 PM EDT Tue Sep 14 2021
...Strong thunderstorms will impact portions of Lapeer and central
Genesee Counties through 815 PM EDT...
At 730 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gaines to Goodrich to near Metamora. Movement
was northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Goodrich and Metamora around 735 PM EDT.
Hadley around 740 PM EDT.
Dryden around 750 PM EDT.
Lapeer, Imlay City and Lum around 800 PM EDT.
Flint and Beecher around 805 PM EDT.
Burton and Crossroads Village around 810 PM EDT.
Davison, North Branch and Otisville around 815 PM EDT.
Other locations impacted by these storms include Atlas, Goodland
Township, Burnside, Attica, Rankin, Elba, Kings Mill, Thornville and
Genesee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4289 8301 4289 8358 4285 8393 4293 8393
4322 8350 4326 8304 4318 8299
TIME...MOT...LOC 2330Z 228DEG 27KT 4288 8392 4294 8353 4292 8334
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RBPSpecial weather statement, Sep 14, 7:37 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
737 PM EDT Tue Sep 14 2021
MIZ075-150030-
Washtenaw MI-
737 PM EDT Tue Sep 14 2021
...A strong thunderstorm will impact portions of southern Washtenaw
County through 830 PM EDT...
At 736 PM EDT, Doppler radar was tracking a strong thunderstorm over
Manchester, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Saline around 755 PM EDT.
Milan around 800 PM EDT.
Ypsilanti and Willis around 810 PM EDT.
Other locations impacted by this storm include Bridgewater,
Pittsfield Township, Pleasant Lake and Whittaker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4232 8355 4209 8354 4207 8413 4221 8413
TIME...MOT...LOC 2336Z 257DEG 40KT 4211 8404
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RBPLocal storm report, Sep 14, 7:38 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
738 PM EDT TUE SEP 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL N HOWELL 42.61N 83.94W
09/14/2021 M1.25 INCH LIVINGSTON MI PUBLIC
PHOTOS SUBMITTED VIA SOCIAL MEDIA OF MULTIPLE HALF DOLLAR
SIZED HAILSTONES.SOME JUST SHY OF WALNUT SIZED.
&&
KKSpecial weather statement, Sep 14, 8:03 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
803 PM EDT Tue Sep 14 2021
MIZ055-062-063-069-070-075-076-150045-
Sanilac MI-Lapeer MI-Macomb MI-Oakland MI-Washtenaw MI-St. Clair MI-
Wayne MI-
803 PM EDT Tue Sep 14 2021
...Strong thunderstorms will impact portions of southern Sanilac,
northern Lapeer, Wayne, southeastern Oakland, Macomb, St. Clair and
southeastern Washtenaw Counties through 845 PM EDT...
At 803 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Branch to near Yale to near
Rochester to Milan. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Yale and Sterling Heights around 810 PM EDT.
Mount Clemens and Macomb Township around 815 PM EDT.
Brown City around 820 PM EDT.
New Baltimore, Richmond, Lakeport and Melvin around 825 PM EDT.
Flat Rock and Peck around 830 PM EDT.
Taylor around 835 PM EDT.
Wyandotte, Trenton, Grosse Ile and Marine City around 840 PM EDT.
St. Clair, Croswell, Lexington and Applegate around 845 PM EDT.
Other locations impacted by these storms include Anchorville,
Melvindale, Shelby Township, Amador, Ray Center, Utica, Fort Gratiot,
Harper Woods, Pleasant Ridge and Westland.
People attending Comerica Park, and the Garden Party on Belle Isle
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4261 8252 4250 8270 4254 8276 4253 8282
4236 8288 4229 8309 4210 8313 4209 8374
4267 8310 4312 8288 4320 8336 4341 8251
4306 8242
TIME...MOT...LOC 0003Z 258DEG 39KT 4320 8322 4313 8284 4268 8306 4210
8367
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RBPThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 8:02 PM EDT | Special Marine Warning | DTX | 88 min | |
| Sep 14, 8:03 PM EDT | Special Weather Statement | DTX | Macomb, Saint Clair, Wayne | 42 min |
| Sep 14, 8:10 PM EDT | Special Marine Warning | DTX | 65 min | |
| Sep 14, 9:08 PM EDT | Special Weather Statement | DTX | Monroe | 37 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.